Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 146, Number 2

On non-abelian Lubin-Tate theory and analytic cohomology
Przemysław Chojecki.
Proc. Amer. Math. Soc. 146 (2018), 459-471
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3731683
Discreteness of $F$-jumping numbers at isolated non-$\mathbb{Q}$-Gorenstein points
Patrick Graf and Karl Schwede.
Proc. Amer. Math. Soc. 146 (2018), 473-487
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3731684
Endomorphisms of power series fields and residue fields of Fargues-Fontaine curves
Kiran S. Kedlaya and Michael Temkin.
Proc. Amer. Math. Soc. 146 (2018), 489-495
Abstract, references and article information
Full-text PDF
MathSciNet review: 3731685
Congruence property in orbifold theory
Chongying Dong and Li Ren.
Proc. Amer. Math. Soc. 146 (2018), 497-506
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3731686
On the strong Lefschetz problem for uniform powers of general linear forms in $k[x,y,z]$
Juan C. Migliore and Rosa María Miró-Roig.
Proc. Amer. Math. Soc. 146 (2018), 507-523
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3731687
New maximal curves as ray class fields over Deligne-Lusztig curves
Dane C. Skabelund.
Proc. Amer. Math. Soc. 146 (2018), 525-540
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3731688
On a special case of Watkins’ conjecture
Matija Kazalicki and Daniel Kohen.
Proc. Amer. Math. Soc. 146 (2018), 541-545
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3731689
Motivic Serre invariants modulo the square of $\mathbb{L}-1$
Takehiko Yasuda.
Proc. Amer. Math. Soc. 146 (2018), 547-554
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3731690
Weighted norm inequalities for multilinear Fourier multipliers with critical Besov regularity
Mai Fujita and Naohito Tomita.
Proc. Amer. Math. Soc. 146 (2018), 555-569
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3731691
A condition for purely absolutely continuous spectrum for CMV operators using the density of states
Jake Fillman and Darren C. Ong.
Proc. Amer. Math. Soc. 146 (2018), 571-580
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3731692
Free orbits for minimal actions on the circle
Joaquín Brum, Matilde Martínez and Rafael Potrie.
Proc. Amer. Math. Soc. 146 (2018), 581-587
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3731693
Characterization of polynomials whose large powers have all positive coefficients
Colin Tan and Wing-Keung To.
Proc. Amer. Math. Soc. 146 (2018), 589-600
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3731694
Multiplicity of solutions for nonlinear nonhomogeneous Robin problems
Nikolaos S. Papageorgiou and Vicenţiu D. Rădulescu.
Proc. Amer. Math. Soc. 146 (2018), 601-611
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3731695
Improved Cauchy radius for scalar and matrix polynomials
A. Melman.
Proc. Amer. Math. Soc. 146 (2018), 613-624
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3731696
On Bohr sets of integer-valued traceless matrices
Alexander Fish.
Proc. Amer. Math. Soc. 146 (2018), 625-636
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3731697
Asymptotic order of the quantization errors for a class of self-affine measures
Sanguo Zhu.
Proc. Amer. Math. Soc. 146 (2018), 637-651
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3731698
Smoothing of weights in the Bernstein approximation problem
Andrew Bakan and Jürgen Prestin.
Proc. Amer. Math. Soc. 146 (2018), 653-667
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3731699
Uniqueness theorems for topological higher-rank graph $C^{*}$-algebras
Jean Renault, Aidan Sims, Dana P. Williams and Trent Yeend.
Proc. Amer. Math. Soc. 146 (2018), 669-684
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3731700
Isometric embeddings of snowflakes into finite-dimensional Banach spaces
Enrico Le Donne, Tapio Rajala and Erik Walsberg.
Proc. Amer. Math. Soc. 146 (2018), 685-693
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3731701
Distortion of embeddings of binary trees into diamond graphs
Siu Lam Leung, Sarah Nelson, Sofiya Ostrovska and Mikhail Ostrovskii.
Proc. Amer. Math. Soc. 146 (2018), 695-704
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3731702
Smallest order closed sublattices and option spanning
Niushan Gao and Denny H. Leung.
Proc. Amer. Math. Soc. 146 (2018), 705-716
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3731703
Pick and peak interpolation
Alexander J. Izzo.
Proc. Amer. Math. Soc. 146 (2018), 717-721
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3731704
Strict $S$-numbers of the Volterra operator
Özlem Bakşi, Taqseer Khan, Jan Lang and Vít Musil.
Proc. Amer. Math. Soc. 146 (2018), 723-731
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3731705
Simultaneously preperiodic points for families of polynomials in normal form
Dragos Ghioca, Liang-Chung Hsia and Khoa Dang Nguyen.
Proc. Amer. Math. Soc. 146 (2018), 733-741
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3731706
A remark on the product property for the generalized Möbius function
Marek Jarnicki and Peter Pflug.
Proc. Amer. Math. Soc. 146 (2018), 743-746
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3731707
Global viscosity solutions of generalized Kähler-Ricci flow
Jeffrey Streets.
Proc. Amer. Math. Soc. 146 (2018), 747-757
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3731708
On the volume of locally conformally flat 4-dimensional closed hypersurface
Qing Cui and Linlin Sun.
Proc. Amer. Math. Soc. 146 (2018), 759-771
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3731709
Singularizing successor cardinals by forcing
Dominik Adolf, Arthur W. Apter and Peter Koepke.
Proc. Amer. Math. Soc. 146 (2018), 773-783
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3731710
A note on the Erdős-Hajnal property for stable graphs
Artem Chernikov and Sergei Starchenko.
Proc. Amer. Math. Soc. 146 (2018), 785-790
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3731711
PFA and precipitousness of the nonstationary ideal
Boban Veličković.
Proc. Amer. Math. Soc. 146 (2018), 791-802
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3731712
Division rings with ranks
Nadja Hempel and Daniel Palacín.
Proc. Amer. Math. Soc. 146 (2018), 803-817
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3731713
“Weak yet strong” restrictions of Hindman’s Finite Sums Theorem
Lorenzo Carlucci.
Proc. Amer. Math. Soc. 146 (2018), 819-829
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3731714
Harmonizable stable fields: Regularity and Wold-type decompositions
David A. Redett.
Proc. Amer. Math. Soc. 146 (2018), 831-844
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3731715
AdS 3-manifolds and Higgs bundles
Daniele Alessandrini and Qiongling Li.
Proc. Amer. Math. Soc. 146 (2018), 845-860
Abstract, references and article information
Full-text PDF
MathSciNet review: 3731716
Reducedness of affine Grassmannian slices in type A
Joel Kamnitzer, Dinakar Muthiah, Alex Weekes and Oded Yacobi.
Proc. Amer. Math. Soc. 146 (2018), 861-874
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3731717
Link diagrams with low Turaev genus
Seungwon Kim.
Proc. Amer. Math. Soc. 146 (2018), 875-890
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3731718
On the classification of prolongations up to Engel homotopy
Álvaro del Pino.
Proc. Amer. Math. Soc. 146 (2018), 891-907
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3731719